Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Growth of periodic quotients of hyperbolic groups

Rémi Coulon

Algebraic & Geometric Topology 13 (2013) 3111–3133
Abstract

Let G be a non-elementary torsion-free hyperbolic group. We prove that the exponential growth rate of the periodic quotient GGn tends to the one of G as n odd approaches infinity. Moreover, we provide an estimate for the rate at which the convergence is taking place.

Keywords
periodic groups, exponential growth, hyperbolic groups
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F50, 20F67, 20F69
References
Publication
Received: 13 December 2012
Revised: 7 May 2013
Accepted: 10 May 2013
Published: 22 August 2013
Authors
Rémi Coulon
Department of Mathematics
Vanderbilt University
Stevenson Center 1326
Nashville, TN 37240
USA
http://www.math.vanderbilt.edu/~coulonrb/